# SDR KCSA201801031001

- Difficulty date: January 3, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N743CK
- Make and model: Boeing 747446
- Aircraft serial: 26350
- Aircraft time: 97,827 hours, 15,551 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS2598 LT BULKHEAD LWR INNER CHORD AND WEB HAS CRACK INDICATIONS AT 2 EA FASTENER HOLES. CRACK INDICATION IN CHORD AND CRACK INDICATION IN WEB LBL 40 WL 265 APPROX. .100" IN LENGTH.
